Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Semilocal domains whose finitely generated modules are direct sums of cyclics

Author: Sylvia Wiegand
Journal: Proc. Amer. Math. Soc. 50 (1975), 73-76
MSC: Primary 13G05
MathSciNet review: 0369354
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is given for a semilocal domain to have the property that every finitely generated module is a direct sum of cyclic modules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13G05

Retrieve articles in all journals with MSC: 13G05

Additional Information

PII: S 0002-9939(1975)0369354-4
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia